Search the Community
Showing results for tags 'add'.
Found 3 results
I have been on Wellbutrin for the last 10 years. I am currently on 300 mg of bupropion extended release. This will be my third attempt to taper off successfully. This time I have prepped my body and created a conducive environment to successfully taper off. I've followed the pre-taper protocol of a few holistic psychiatrists, mainly Dr. Kelly Brogan. Can anyone who has successfully tapered off Wellbutrin recommend a tapering schedule? Also, did you have the drug compounded into a liquid to taper or just taper down using the tablets? The compounding pharmacy said that they couldn't create a compounded version of the extended release of the Wellbutrin; it would just be immediate release. Is this true?
Porcelainmonster posted a topic in Introductions and updatesHi I'm Lauren, I'm 24, and have been on and off meds since I was 18. I was put on 5mg of lexapro at 18, with strattera 70mg for ADD. I was on both for about 2 years, strattera did nothing for me. And I tapered off lexapro slowly after two years with no problems except brain zaps for a few weeks. Depression never came back. I had a baby when I was 21, and came down with post partum depression and was put on Wellbutrin for 2 months. It made me feel crazy, very up and down and much more depressed so I tapered off quite fast, and was fine afterwards. Suffered no real withdrawal. I was then put on adderall xr 10mg twice a day for ADD the end of 2012, it helped my anxiety and my focus immensely, but I then became allergic and stopped December 2013; I was then started on concerta 30mg for about a week, but it made me feel like a zombie, and also became allergic..so my doctor switched me to Vyvanse 30mg, and after 2 months, I am now on vyvanse 50mg and lexapro 10mg. In January this year, I was put back on escitalopram (lexapro) , due to depression and anxiety returning from home issues. I was then upped to 10mg lexapro (actually escitalopram) and began feeling better... Than I felt nothing after about 2 months, and two weeks ago decided I didnt want to be on antidepressants anymore, and started (by myself) alternating my dosages. Huge mistake. I did 5 mg one day, 10mg the next, then 5mg... For only about 5 days. I began to feel VERY depressed and teary and spoke to a friend who uses this site and she told me alternating was very wrong. So deep in depression last week (Wednesday) I drank beer and liquor. Ended up getting too drunk and blacking out very quickly. Quicker than usual. I became erratic, and bumped my head a few times and woke up with a bruise on my head.... Since then, Ive been back on 10mg every day. But have been having headaches since Wednesday, dizziness, listless, depressed, No energy or motivation, and not feeling like myself... Not wanting to converse, I feel out of it, unable to smile.. But this alternates. Two days ago I felt like myself again, and then this comes back. I feel as if Ive been hungover for a week. I am also still on vyvanse, and some days since then, my add meds work and sometimes dont. Today I took my meds like normal, and my vyvanse felt stronger than usual... I just want to feel like myself again. I dont know if this is from drinking with my meds, bumping my head or alternating my dosages for 5 days. Please help. I was fine when it was just me and the vyvanse.
I have recently found out that Sudafed (Psuedoephedrine) increases Norepinephrine in the brain. I looked this up because I noticed that when I take Sudafed, I become more energetic, more alert, more awake...at least for a while. The effect lasts for about 5 hours. http://www.drugbank.ca/drugs/DB00852 An alpha- and beta-adrenergic agonist that may also enhance release of norepinephrine. It has been used in the treatment of several disorders including asthma, heart failure, rhinitis, and urinary incontinence, and for its central nervous system stimulatory effects in the treatment of narcolepsy and depression. It has become less extensively used with the advent of more selective agonists. [PubChem] Perhaps for those of you, who like me, experience extreme drowsiness during withdrawal, maybe Sudafed can help? Especially when bridging with an SSRI from an SNRI like Pristiq or Effexor? I found this blog, which mentions the same Sudafed effect that I have noticed, as well as the ADD medication Straterra, have any of you tried it or a similar medication to help with drowsiness type of withdrawal? http://accidentalscientist.com/2005/08/the-sudafed-test-for-adhd.html Also: http://www.fpnotebook.com/ent/pharm/Dcngstnt.htm A phenethylamine and a diastereomer of ephedrine with sympathomimetic property. Pseudoephedrine displaces norepinephrine from storage vesicles in presynaptic neurones, thereby releasing norepinephrine into the neuronal synapses where it stimulates primarily alpha-adrenergic receptors. It also has weak direct agonist activity at alpha- and beta- adrenergic receptors. Receptor stimulation results in vasoconstriction and decreases nasal and sinus congestion.